UK Jab Injuries – Adam – From UK
By Jab Injuries Global
Adam – UK
I got my first Pfizer vaccination on July 17 2021. I didn’t have any immediate side effects but I did have a weird taste of metal in my mouth, which happened straight away and lasted around two days. Two weeks after getting the jab, I randomly felt really unwell like I was going to pass out. The next week, my hands and legs slowly started going numb. I also had extreme vertigo, heart palpitations, tremors, confusion, and difficulty walking. I went to A&E twice because I thought I was having a stroke. Both times I was seen, I was told that I had anxiety and that I should see a therapist. I’ve had anxiety before so I knew this was wrong as these symptoms felt much more intense but the doctors couldn’t find anything wrong. Over the next few months my symptoms would come and go, some would get worse, and I also developed new symptoms like seeing flashing lights in my vision.
Almost every single day since my symptoms have started, it feels like I am in survival mode, struggling to get air and feeling panicked. I saw a neurologist to get an MRI scan, which came back completely fine. This led me to being diagnosed with FND. It has been six months now and just recently, my symptoms have gotten worse. I’ve started getting a rapid heart rate (160bpm constantly even when lying down), chest pains, purple hands and feet, and also breathing difficulties. I’ve also finally found a doctor who is doing more in depth blood tests for clots and also a chest x-ray. I still have no idea what is causing my symptoms.
Update: my chest x-ray came back clear and my blood tests came back as the only thing being that I have a relatively high platelet count (the normal range is 150-450 and my count was 465) but was told this wasn’t something too concerning as it is just outside of the range and this could honestly just be because I’ve been lying down and not moving around a lot. I’m going to ask if I can get checked for myocarditis/pericarditis at my next appointment because I still feel seriously unwell.